Drug interactions between Pepcid Complete and Vitamin D3
|Pepcid Complete (calcium carbonate/famotidine/magnesium hydroxide)|
|Vitamin D3 (cholecalciferol)|
Interactions between your drugs
magnesium hydroxide cholecalciferol
Applies to: Pepcid Complete (calcium carbonate / famotidine / magnesium hydroxide) and Vitamin D3 (cholecalciferol)
Ask your doctor before using cholecalciferol together with magnesium hydroxide. If you are undergoing chronic kidney dialysis treated with cholecalciferol you should avoid magnesium hydroxide. Using these medications together can cause high magnesium levels, particularly in chronic kidney dialysis. This can cause nausea, vomiting, flushing, low blood pressure, a slow heartbeat, drowsiness, coma, and death. High magnesium levels may also play a role in the development of bone disease in dialysis patients. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.